Julia - posted on 06/14/2014 ( no moms have responded yet )




My son who is now 11 has been on Vyvanse for the past 3 yrs, recently he said he was hearing noises and only at night and it made it difficult for him to sleep, over the counter sleep aids were not helping so his dr prescribed a tranquilizer to help him sleep, in the past he has also suffered from night terrors, a week ago he went to Pa to spend the summer with his dad, his dad called me today saying that in the middle of the night our son had been sleep walking and he woke him up and then our son started screaming that something was on him and to get it off, whatever it was scared our son so badly he was crying and hysterical but his dad says nothing was there, I suspect my son was still sleeping but in the middle of his night terrors but his dad insists his meds are to blame and is refusing to give it to him, has anyone else's children had any of these types of problems with hearing voices and seeing things...... It seems odd to me that this would happen right away when he's had none of these issues in the 3 yrs he's been taking them

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms